# SDR ABXA2011051853

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 51,305 hours, 39,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HARNESS 3 EA MISSING FROM FLIGHT DECK. REF B767-2A ITEM NR 7D.  DEFERRED:  68733  DEFERRED IAW 767 MEL 25-61-1-2.  PLACARD INSTALLED.  MUST BE CLEARED BY 5/27/11 CODE 11.  AIRCRAFT WAS  NOT GROUNDED.
